Aa
A
A
Close
Avatar universal
BCG treatment for bladder cancer
I have had 3 treatments of BCG for bladder cancer.  With each treatment I have more bleeding and dysuria.  Do the side effects usually get worse with each treatment?  I'm not sure if I should continue with the treatments. Does it hurt to stop the treatments for awhile and then continue later? The Dr. said he would leave it up to me whether to continue or not, and I don't know what to base my decision on. I would appreciate any advise you can give me.
Cancel
1 Answers
Page 1 of 1
Avatar universal
Fust finished my 1st 6 BCG's, now I have a world-class Prostate Infection.

I had pain & frequency with the 1st 6, and bleed like the devil for 6-hrs after #6.

Best Wishes
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Urologic Cancer Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank